MathSciNet Relay Station
MathSciNet bibliographic data
MR1555269 Contributed Item
Bernstein, Serge Sur les fonctions absolument monotones. (French) Acta Math. 52 (1929), no. 1, 1–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement